Probabilistic derivation of some generating functions for the Laguerre polynomials

Lee, P. A. and Ong, S. H. and Srivastava, H. M. (1999) Probabilistic derivation of some generating functions for the Laguerre polynomials. Computers & Mathematics with Applications, 38 (7). pp. 21-29. ISSN 0898-1221

[img] Text
Probabilistic derivation of some generating functions for the Laguerre polynomials.pdf
Restricted to Repository staff only

Download (441kB)
Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

A well-known generating function of the classical Laguerre polynomials was recently rederived probabilistically by Lee. In this paper, some other (presumably new) generating functions for the Laguerre polynomials are derived by means of probabilistic considerations. A direct (analytical) proof of each of these generating functions is also presented for the sake of completeness. (C) 1999 Elsevier Science Ltd. All rights reserved.

Item Type: Article
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Computing and Informatics (FCI)
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 11 Sep 2013 08:00
Last Modified: 28 Oct 2013 04:21
URI: http://shdl.mmu.edu.my/id/eprint/3982

Actions (login required)

View Item View Item